# SDR CA070301003

- Difficulty date: February 23, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 29,776 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Part serial: 0253
- Condition: Cracked
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A PRE-FLIGHT WALK AROUND THE PILOT NOTICED HYDRAULIC FLUID DRIPPING FROM THE RT FLAP TRACK NR 3 FAIRING. THE LEAK WAS FOUND TO BE COMING FROM THE OB ROLL SPOILER ACTUATOR. UPON REMOVAL OF THE ACTUATOR IT WAS FOUND THAT THE HOUSING HAD CRACKED IN THE AREA SUROUNDING ONE OF THE PLUGS CAUSING THE PLUG TO DISLODGE. THE CRACK EXTENDED AROUND THE ENTIRE CIRCUMFERENCE OF THE THREADED PORTION OF THE ACTUATOR BODY WHERE THE PLUG IS THREADED IN. THE ACTUATOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20070301003)
